login
The OEIS is supported by the many generous donors to the OEIS Foundation.

 

Logo
Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A069738 Number of isomorphism classes of minimal n-extensions of a kind of homeomorphism of the circle. 0
1, 3, 7, 26, 97, 624, 4162, 34469 (list; graph; refs; listen; history; text; internal format)
OFFSET

1,2

COMMENTS

There is a formula in terms of conjugacy classes of transitive pairs and triples of permutations of degree n (A057005 and A057006).

REFERENCES

N. G. Markley and W. N. Anderson,jun, An application of Moebius inversion to a problem in topological dynamics. Bull. Amer. Math. Soc. 79 (1973), 1027-1029.

V. A. Liskovets, On a combinatorial problem of the theory of topological transformations of the circle. Vesci AN BSSR (ser. fiz.-mat.), No 4 (1976), 29-34 (in Russian), Math. Rev. 58 #7575.

LINKS

Table of n, a(n) for n=1..8.

CROSSREFS

Cf. A057005, A057006.

Sequence in context: A258311 A184459 A215018 * A057005 A158561 A252786

Adjacent sequences:  A069735 A069736 A069737 * A069739 A069740 A069741

KEYWORD

more,nonn

AUTHOR

Valery A. Liskovets, Apr 15 2002

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recents
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy. .

Last modified October 2 01:30 EDT 2022. Contains 357191 sequences. (Running on oeis4.)